# SDR CA140113011

- Difficulty date: January 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,558 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: SK208146
- Condition: Inoperative
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN TROUBLESHOOTING THE WINDSCREEN ANTI-ICE SYS THAT WAS REPORTED TO BE INOPERATIVE BY THE FLIGHT CREW IT WAS NOTED THE WINDSCREEN ANTI-ICE SYS SELECTOR SWITCH "OFF" TERMINAL SHOWED SIGNS OF OVERHEATING.  REVIEW OF THE C208 WIRING DIAGRAM SHOWS THAT TERMINAL TO BE UTILIZED WHEN THE SWITCH IS HELD IN "MANUAL" MODE WHICH BYPASSES THE OVERCURRENT/OVERTEMPERATURE PROTECTION IN THE SYSTEM.  THE SWITCH WAS REPLACED AND THE SYS TESTED WITH NO FAULTS NOTED.
